The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of the American Mathematical Society
( Vol. 10 NO.1 / (1997))
On the geometric and topological rigidity of hyperbolic 3-manifolds
David Gabai,
Pages. 37-74
Abstract
Contents 0. Introduction
1. Preliminary results and notation
2. A criterion for homeomorphism
3. Minimal surface lemmas
4. Constructing the Tubes
5. Applications and concluding remarks
Acknowledgements
Key words
Mathmatical Subject Classification 57M50